Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CTDani

I'm ready to pop (the tane pill, that is)

Recommended Posts

Ok guys, I FINALLY got my prescription for accutane. 40 mg a day for the first month, then the doc wants to up me to 60 mg a day. My questions are:

What's the best routine for taking the pills? With Dinner? lunch? I guess Im asking also whether or not the pills affect your stomach and should be taken with a big meal. Let's see what else? Ummm...I got my friggin regime of products, the Aquaphor, Citiphil and Neutrogena sunblock for my face, I should be good with that. I'm taking 400IU of Vit E a day too to help with the healing of my skin. Other than that, I dont think I have anything else that Im questioning.

I'm sure once I get started I'll be posting something every other day, if not every day! :evil:) Please wish me luck........

--Dani

Share this post


Link to post
Share on other sites

hey CTdani

i also just started roacc last week, it hasntbeen too bad so far- i mean ive broken out a bit but i think thats just my regular outbreaks. i havent even got dryness but i reckon thats cos ive been taking vitamin E for a good month now and still do.

i questioned the routine for taking the pills as well in a post- i dont eat much at breakfast or supper so my largest meal is lunch so i decided to take it then- if you looks at kkpb7825s post she was such a great help under my topic 'just started roaccutane'. roaac is best absorbed with fat apparantly so drinking milk with it is good or as kkpb7825 said something like virgin olive oil on a meal. so today i took mine with olive oil (on my meal) and some evening primose capsules.

i dont think ive had many side effects cos i wasnt taking my pills with the right food and not much. so mabye it will be more effective now :evil:

let us know how you get on. im on 30mg a day and hopefully (the derm didnt say it but id like to go on a higher dose so its more effective) after a month mabye i can go on 60mg a day

good luck luv davina! x

Share this post


Link to post
Share on other sites

Hey Davina!

Thanks for the response. Sounds like a plan..I'll keep taking the Vitamin E. I just want to be able to look in the mirror and see smooth, clear, even skin! I have soooooo much hyperpigmentation from being on antibiotics for nearly a year, I'm so psyched to try this. I hope it works for me. I'll totally keep y'all posted.

Luv ya all.....Dani

Share this post


Link to post
Share on other sites

Heh your in for hell. After 2 1/2-3 months its a breeze though. Cuz most people are cleared up by then. Err its just getting off of it that sucks... I was off of it and 3 weeks later bam breakout. Probably just sweat from runnin around in 100 degree weather all day though.

Share this post


Link to post
Share on other sites

Firstly stop using all regemin products, ure skin is very sensitive at this time and the last thing u want is putting more crap on it.

Just use water to wash ure face in the shower and then moisturise twice a day. Ive found after a month that my dry skin has subsided loads and i hardly get it anymore.

Dont take anything with added vitamin D

-Take it easy

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×